# SDR SWIA201023663

- Difficulty date: February 8, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 8,337 hours, 4,750 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Casting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE UPPER TRANS COWL INBOARD 'A' CASTING CRACKED.  (C CHECK)  REPLACED CASTING PER AMM.
